# SDR RAIA0012002

- Difficulty date: December 1, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 10,764 hours, 11,403 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 7003360948
- Condition: Failed
- Location: Avionics Bay
- Part time: 12,659 hours, 12,226 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

7120-STL-CREW REPORTED HEADING COMPARATOR ERROR. MAINTENANCE INSPECTED AND REPLACED RIGHT AHRS COMPUTER.
